# SDR DLL16950798

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N759DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1176
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fs 1705/1725
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND CABIN SEAT TRACK AT FS 1705 AND 1725, 4TH FROM LEFT SIDE, CORRODED.  REPLACED TRACK, PER SRM 53-21-00.
